# SDR DALA2019071304241

- Difficulty date: July 13, 2019
- Submitted: July 16, 2019
- Operation: Air carrier
- Aircraft: N944AT
- Make and model: Boeing 717-200
- Aircraft serial: 55007
- Aircraft time: 53,959 hours, 36,905 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FLOOR PANELS #222ABF AND 222ANF ON PAX CABIN (CPAX). NRC 00663: FLOOR PANELS #222ABF AND 222ANF WERE FABRICATED, REPLACED, AND IDENTIFIED PER SRM 53-20-50-2R-3. (LP #1168812)
